# SDR AALA202301241713

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT BULKHEAD LOWER CENTER SUPPORT ANGLE, LOCATED AT BS 947.5 AT BL 0. REPLACED SUPPORT ANGLE PER DWG 149A8117 AND SRM 51-40-02.
